Kumar, R, Vohra, R, Gorla, M.G. (1397). Mathematical Modeling for Thermoelastic Double Porous Micro-Beam Resonators. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10(2), 271-284.
R Kumar; R Vohra; M.G Gorla. "Mathematical Modeling for Thermoelastic Double Porous Micro-Beam Resonators". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10, 2, 1397, 271-284.
Kumar, R, Vohra, R, Gorla, M.G. (1397). 'Mathematical Modeling for Thermoelastic Double Porous Micro-Beam Resonators', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 10(2), pp. 271-284.
Kumar, R, Vohra, R, Gorla, M.G. Mathematical Modeling for Thermoelastic Double Porous Micro-Beam Resonators. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 10(2): 271-284.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.